CaltechAUTHORS
  A Caltech Library Service

Cascade Discrete-Continuous State Estimators for a Class of Monotone Systems

Del Vecchio, D. and Murray, R. M. (2005) Cascade Discrete-Continuous State Estimators for a Class of Monotone Systems. IFAC Proceedings Volumes, 38 (1). pp. 307-312. ISSN 1474-6670. doi:10.3182/20050703-6-CZ-1902.00335. https://resolver.caltech.edu/CaltechAUTHORS:20170725-103031239

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170725-103031239

Abstract

A cascade discrete-continuous state estimator is proposed for a class of monotone systems with both continuous and discrete state. The proposed estimator exploits the partial order preserved by the system dynamics in order to satisfy two properties. First, its computation complexity scales with the number of variables to be estimated instead of scaling with the size of the discrete state space. Second, a separation principle holds: the continuous state estimation error is bounded by a monotonically decreasing function of the discrete state estimation error, the latter one converging to zero. A multi-robot example is proposed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.3182/20050703-6-CZ-1902.00335DOIArticle
http://www.sciencedirect.com/science/article/pii/S1474667016363479PublisherArticle
ORCID:
AuthorORCID
Murray, R. M.0000-0002-5785-7481
Additional Information:© 2005 IFAC. Published by Elsevier Ltd. Partially supported by AFOSR under grants F49620-01-1-0460 and FA9550-04-1-0169.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)F49620-01-1-0460
Air Force Office of Scientific Research (AFOSR)FA9550-04-1-0169
Subject Keywords:State estimation; hybrid systems; lattice theory; monotone systems; distributed systems
Issue or Number:1
DOI:10.3182/20050703-6-CZ-1902.00335
Record Number:CaltechAUTHORS:20170725-103031239
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170725-103031239
Official Citation:D. Del Vecchio, R.M. Murray, CASCADE DISCRETE-CONTINUOUS STATE ESTIMATORS FOR A CLASS OF MONOTONE SYSTEMS, IFAC Proceedings Volumes, Volume 38, Issue 1, 2005, Pages 307-312, ISSN 1474-6670, https://doi.org/10.3182/20050703-6-CZ-1902.00335. (http://www.sciencedirect.com/science/article/pii/S1474667016363479)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79331
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:25 Jul 2017 17:38
Last Modified:15 Nov 2021 17:47

Repository Staff Only: item control page